Structural subtyping for inductive types with functorial equality rules. / Luo, Z.; Adams, R.

In: Mathematical Structures in Computer Science, Vol. 18, No. 5, 2008, p. 931-972.

Research output: Contribution to journalArticle

Published
Original languageEnglish
Pages (from-to)931-972
Number of pages42
JournalMathematical Structures in Computer Science
Volume18
Issue number5
Early online date6 Oct 2008
DOIs
Publication statusPublished - 2008
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1298832